Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I have been advised to use Wellbutrin, but I don’t know if it causes weight gain or loss? I am already overweight, and wouldn’t like to get more weight.

Loading...


Hi, I have been taking Wellbutrin, for 8 months without any change in weight, but I know some people who gained weight while being on Wellbutrin therapy. So, there is a chance to get additional pounds. Before, Wellbutrin I have been taking Celexa (10 mgs) as well. But then, I've gained over ten pounds. And I have been going to the gym regularly, four days a week and payed attention to my diet. After realizing that my weight gain was due to medicine, I suggested to my doctor to take me off the Celexa and put me on a different anti-depressant. I believe that most antidepressants are likely to cause obesity.
Reply

Loading...

I am a gym rat that has been on wellbutrin for a year....gained 10 pounds of fat!
Reply

Loading...

I've been on Wellbutrin for over a year now and lost just over 30 pounds. Now I am trying to get off this drug but find myself in such hateful rages, like I could kill someone or something. Its been a month since my meds been cut in half and I gain 5 pounds, this to me is very depression and I feel that I am beyound myself. As for the sev drive, will it died since I have cut the dose in half. I just want to die.
Reply

Loading...

Guest wrote:

Guest wrote:

I am a gym rat that has been on wellbutrin for a year....gained 10 pounds of fat!


I've been on Wellbutrin for over a year now and lost just over 30 pounds. Now I am trying to get off this drug but find myself in such hateful rages, like I could kill someone or something. Its been a month since my meds been cut in half and I gain 5 pounds, this to me is very depression and I feel that I am beyound myself. As for the sev drive, will it died since I have cut the dose in half. I just want to die.



I am so sorry that you feel bad since you've started your treatment on Wellbutrin. i can only tell you that you're probably feeling depression since you've cut your dosage and maybe you're not ready to go off it yet? Can you talk to your doctor about staying on it for awhile longer? I think you need to. Keep me posted, okay?
Reply

Loading...